Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i4-5.180
pages 169-179

Invariant and Stationary Sets of Nonlinear Discrete Systems Under Bounded Perturbations

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine
Boris N. Pshenitchnyi
V.M.Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

ABSTRAKT

A constructive solution to the problem of determination of a minimal invariant (stationary) set is obtained for several types of discrete systems, namely, for systems with discontinues (relay-type) nonlinearities, with "saturation", and for Lur'e-type systems that are subject to the action of additive bounded perturbations for which only a priori bounds are given in the form of inclusion to given bounded convex sets. An example demonstrating the proposed method is presented.


Articles with similar content:

Robustness Conditions of Adaptive Control Systems with Parametric and Nonparametric Uncertainties
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Leonid S. Zhiteckii

Synthesis of Algorithms for Spacecraft Attitude Control Based on Generalizations of the Direct Lyapunov Method
Journal of Automation and Information Sciences, Vol.49, 2017, issue 9
Vladimir N. Shevchenko, Victor V. Volosov

Optimization of Transient Processes Characteristics of "Direct" Automatic Regulation Systems with the Poisson Perturbations
Journal of Automation and Information Sciences, Vol.42, 2010, issue 9
Evgeniy V. Yasinskyy, Andrey Ya. Dovgun

Asymptotics of a Certain Optimal Problem with Two Singular Parameters
Journal of Automation and Information Sciences, Vol.45, 2013, issue 7
Vladimir G. Kozyrev

State Evaluation of Non-Stationary Telecommunication System
Telecommunications and Radio Engineering, Vol.66, 2007, issue 3
S. N. Selevko, A. Zugbar, G. V. Zvyagolska